# SDR SIMA20120508006

- Difficulty date: May 8, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 21,502 hours, 18,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CAPTAIN'S FLASHLIGHT CRADLE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S AND THE FORWARD FLIGHT ATTENDANT’S FLASHLIGHT CRADLE AS REQUIRED IN REF WITH WC 33-700-20.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
